# SDR YENA201702030064

- Difficulty date: February 3, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 46,895 hours, 16,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: JB16716
- Condition: Inoperative
- Location: Cabin
- Part time: 42,518 hours, 15,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19 ABC EMERGENCY SEAT/AISLE LIGHT WAS INOPERATIVE DURING TEST. R & R SEAT 19 ABC EMERGENCY SEAT/AISLE LIGHT IAW AMM 33-51-19. PERFORMED OPS CHECK. OPS CHECK PASSED.
